Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Wave attenuation through multiple rows of scatterers with differing periodicities
Author: Bennetts, L.
Citation: Siam Journal on Applied Mathematics, 2011; 71(2):540-558
Publisher: Siam Publications
Issue Date: 2011
ISSN: 0036-1399
Statement of
Luke G. Bennetts
Keywords: wave scattering; diffraction; attenuation; periodicity; array
Rights: Copyright © 2011 Society for Industrial and Applied Mathematics
RMID: 0020114135
DOI: 10.1137/10080662X
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.